Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1781 to 1800 of 1919

1781
Three statistics on lattice paths

Kim, Dongsuresearcher; D. Stanton, CRM PROCEEDINGS & LECTURE NOTES, v.22, no.0, pp.201 - 214, 1999-04

1782
Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

Kim, Y; Huh, Hoonresearcher; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586, 2002-08

1783
THREE-DIMENSIONAL SUPERSONIC FLOWS OF EULER-POISSON SYSTEM FOR POTENTIAL FLOW

Bae, Myoungjeanresearcher; Park, Hyangdong, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.20, no.7-8, pp.2421 - 2440, 2021-07

1784
Three-Dimensional Volume Reconstruction Using Two-Dimensional Parallel Slices

Kim, Junwoo; Lee, Chang-Ockresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.1, pp.1 - 27, 2019-01

1785
Threshold-Based Opportunistic Scheduling for Ergodic Rate Guarantees in Wireless Networks

Yoora Kim; Hwang, Gang Ukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.8, no.1, pp.84 - 89, 2009-01

1786
Throughput Performance Optimization of Super Dense Wireless Networks With the Renewal Access Protocol

Kim, Yunbae; Hwang, Gangukresearcher; Um, Jungsun; Yoo, Sungjin; Jung, Hoiyoon; Park, Seungkeun, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.15, no.5, pp.3440 - 3452, 2016-05

1787
Tight contact structures of certain Seifert fibered 3-manifolds with e(0)=-1

Kim, Jin-Hongresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.221, pp.109 - 122, 2005-09

1788
Time of flight PET reconstruction using nonuniform update for regional recovery uniformity

Kim, Kyungsang; Kim, Donghwanresearcher; Yang, Jaewon; El Fakhri, Georges; Seo, Youngho; Fessler, Jeffrey A.; Li, Quanzheng, MEDICAL PHYSICS, v.46, no.2, pp.649 - 664, 2019-02

1789
Time Series Forecasting Based Day-Ahead Energy Trading in Microgrids: Mathematical Analysis and Simulation

Jeong, Gyohun; Park, Sangdon; Hwang, Gangukresearcher, IEEE ACCESS, v.8, pp.63885 - 63900, 2020-04

1790
Time-asymptotic interaction of flocking particles and an incompressible viscous fluid

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, NONLINEARITY, v.25, no.4, 2012-04

1791
TOPOLOGICAL CLASSIFICATION OF GENERALIZED BOTT TOWERS

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.2, pp.1097 - 1112, 2010-02

1792
TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

Choi, Su-Young; Park, Seon-Jeong; Suh, Dong-Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49, 2012-03

1793
Topological Euler numbers in a semi-stable degeneration of surfaces

Lee, Yongnamresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.79, pp.42 - 45, 2003-02

1794
TOPOLOGICAL INVARIANTS OF REAL ALGEBRAIC ACTIONS

DOVERMANN, KH; KNOP, F; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.40, no.2, pp.171 - 188, 1991-07

1795
TOPOLOGICAL TAMENESS OF MARGULIS SPACETIMES

Choi, Suhyoungresearcher; Goldman, William, AMERICAN JOURNAL OF MATHEMATICS, v.139, no.2, pp.297 - 345, 2017-04

1796
Topology of Geometric Joins

Barany, Imre; Holmsen, Andreasresearcher; Karasev, Roman, DISCRETE & COMPUTATIONAL GEOMETRY, v.53, no.2, pp.402 - 413, 2015-03

1797
Toric cohomological rigidity of simple convex polytopes

Choi, S.; Panov, T.; Suh, Dong Youpresearcher, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.82, pp.343 - 360, 2010-10

1798
TORSION POINTS OF DRINFELD MODULES

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.38, no.1, pp.3 - 10, 1995-03

1799
Torus bundles over locally symmetric varieties associated to cocycles of discrete groups

Lee, MH; Suh, Dong Youpresearcher, MONATSHEFTE FUR MATHEMATIK, v.130, no.2, pp.127 - 141, 2000

1800
Towards generating secure keys for braid cryptography

Ko, Ki-Hyoungresearcher; Lee, JW; Thomas, T, DESIGNS CODES AND CRYPTOGRAPHY, v.45, no.3, pp.317 - 333, 2007-12

Discover

rss_1.0 rss_2.0 atom_1.0